MAUDE Adverse Event Report: SUPERDIMENSION INC. SUPERTRAX BIOPSY FORCEPS

SUPERDIMENSION INC. SUPERTRAX BIOPSY FORCEPS
Model Number AKI00133-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The inspection record was reviewed and there were no anomalies observed associated to this issue.Bleeding is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
A patient had endobronchial bleeding (100ml) after sampling during an superdimension enb procedure.Local tamponade was applied and thrombin and epi was administered.
 
Additional Manufacturer Narrative
The inspection record for the needle was reviewed and there were no anomalies observed associated to this issue.

Brand Name
SUPERTRAX BIOPSY FORCEPS
Common Device Name
BIOPSY FORCEPS
Manufacturer (Section D)
SUPERDIMENSION INC.
161 cheshire lane
suite 100
minneapolis MN 55441
MDR Report Key5969640
Report Number3004962788-2016-00251
Device Sequence Number16241077
Product Code FCL
UDI-Device Identifier20884521200484
UDI-Public20884521200484
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K925392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAKI00133-01
Device Lot Number252847
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2016
Supplement Report FDA Received Date09/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR